# SDR CA050908003

- Difficulty date: September 5, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 44,459 hours
- Engine: Allsn 501D13
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 7501113
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE A/C HAD FINISHED IT'S THIRD DROP ON A FIRE BOMBING PRACTICE, FLAPS WOULD NOT RETRACT AND THE FLAP ASYMMETRIC LIGHT WAS ON.  THE FLAP ASYMMETRY CHECKLIST WAS COMPLETED AND THE A/C RETURNED TO BASE.  MAINTENANCE FOUND A BROKEN TORQUE TUBE COUPLING, THE COUPLING WAS REPLACED THE ASYMMETRY SYSTEM WAS RESET.  THE FLAPS WERE RUN THROUGH SEVERAL CYCLES AND THE A/C WAS RETURNED TO SERVICE.
